# SDR YENA20160726668

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 30,020 hours, 18,922 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000006
- Part serial: 000987
- Condition: Failed
- Location: Nlg Steering
- Part time: 14,036 hours, 8,862 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION, AN AMBER STEER FAIL MESSAGE APPEARED.  A RESET WAS PERFORMED, PER THE QUICK REFERENCE HANDBOOK, AND RESET WAS SUCESSFUL.  REMOVED AND REPLACED STEERING CONTROL MODULE AND REMOVED AND REPLACED NR 2 FEED SENSOR & RIGGED. PERFORMED SOFTWARE LOAD CHECK AND PERFORMED OPS CHECK. OPS CHECK PASSED AND SOFTWARE LOAD CHECK PASSED.
